Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling nausea, headache, back pain and depressed after taking medication to lower cholesterol. Can I get an alternate medication?

I had done my blood test and found some variance in the same. My homocysteine shows 18.2 where the normal range should be 6 to 15 for adult male. My total cholesterol shows 251 agaisnt the normal range of 125-200, my HDL SHOWS 48 normal range is 35-80, my L.D.L. shows 157 NORMAL range is 85-130, my tc/ hdl cholesterol ratio s 5.3 normal ratio is 3 to 5. I have been prescribed medicines of antoxy -2, Lupifolin 1 mg and Razel 5. for the same. While having medicines for last four days i was not in good healty. i was always feeling nausia, headache like hang over, back pain , depresed, and even vomiting sensation. Yesterday i have stopped all medicines and today i just feel normal which clearly indicates there are some side effects for one of the drugs. Can someone guide me which tablet should i stop and what will be the alternative to reduce my cholesterol and get fit and healthy. Manoj
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are having high cholesterol level and LDL is also high,if it is for the first time your Lipid abnormality is detected,please consult your physician,who can advice you a diet plan and regular exercise and see if it helps to the desirable level of Lipids.
You have also to keep in mind other risk factors like your age,Weight,Hypertension,Diabetes and smoking.
If no other risk factor is there then give a trial to diet and life style modification and if still your Lipids are deranged Statin may be started with advise of Physician.
If your Physician already prescribed Razel then discuss with him or take a second opinion.
You are having some side effects due to medicines so other vitamins and diet supplements can be stopped and if needed may be given one by one to see which one is causing symptoms.
Take care
Good Luck.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor